MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG OMNIFIX; HYPODERMIC SYRINGE

B. BRAUN MELSUNGEN AG OMNIFIX; HYPODERMIC SYRINGE
Model Number 4251601-020
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility (translation of user facility information by bbm sales organization in germany: "stamp of syringe is leaky." "leakage of heparin syringe, stamp (rubber) leaking.48 min after start of treatment.No device alarm.Personal injury: approx.400 ml blood loss.".
 
Additional Manufacturer Narrative
This report has been identified as b.Braun internal report number (b)(4).The complaint is still under investigation.A follow-up report will be provided, as soon as investigation has been completed.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun internal report number (b)(4).We received one used and contaminated 30 ml syringe from the competitor infuject.The syringe is filled with approx.15 ml blood.The syringe is not a bbm product.Therefore, no further investigation is possible.As no bbm sample (bbm product) was provided for testing, no further testing can be performed.The complaint is only taken to knowledge and filed for statistical purposes.

Brand Name
OMNIFIX
Common Device Name
HYPODERMIC SYRINGE
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun-str. 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B. BRAUN MELSUNGEN AG
carl-braun-str. 1
melsungen 34212
Manufacturer Contact
jonathan severino
carl-braun-str. 1
melsungen, PA 34212
4847197287
MDR Report Key15249770
Report Number9610825-2022-00345
Device Sequence Number5808859
Product Code KZH
UDI-Device Identifier04046964478673
UDI-Public(01)04046964478673(17)250501(10)20E06G8911
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K982805
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4251601-020
Device Catalogue Number4617304F
Device Lot Number20N07C8
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2022
Supplement Date Received by Manufacturer08/10/2022
Initial Report FDA Received Date08/18/2022
Supplement Report FDA Received Date05/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown